Lithuanian Mathematical Journal

, Volume 44, Issue 1, pp 85–91

On the Dirichlet Problem for a System of Degenerate at a Point Elliptic Equations in the Class of Bounded Functions


DOI: 10.1023/B:LIMA.0000019860.48310.6b

Cite this article as:
Rutkauskas, S. Lithuanian Mathematical Journal (2004) 44: 85. doi:10.1023/B:LIMA.0000019860.48310.6b


We consider a weakly connected (by the lowest terms) system of elliptic equations of second order with the main part in the form of the Laplace operator, the order of which becomes degenerate at an interior point of the domain. We investigate a Dirichlet-type problem in the class of bounded Hölder vector functions. We obtain sufficient conditions for the existence and uniqueness of a solution.

degenerate elliptic equations boundary problems Dirichlet problem 

Copyright information

© Plenum Publishing Corporation 2004

Authors and Affiliations

  1. 1.Institute of Mathematics and InformaticsVilnius
  2. 2.Vilnius Pedagogical UniversityVilniusLithuania